You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Probabilistic Proof of Non-Explosion of a Non-Linear PDE System
J. Alfredo López-Mimbela and Anton Wakolbinger
Journal of Applied Probability
Vol. 37, No. 3 (Sep., 2000), pp. 635-641
Published by: Applied Probability Trust
Stable URL: http://www.jstor.org/stable/3215601
Page Count: 7
You can always find the topics here!Topics: Semigroups
Were these topics helpful?See somethings inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Using a representation in terms of a two-type branching particle system, we prove that positive solutions of the system u̇ = Au+uv, v̇ = Bv+uv remain bounded for suitable bounded initial conditions, provided A and B generate processes with independent increments and one of the processes is transient with a uniform power decay of its semigroup. For the case of symmetric stable processes on R1, this answers a question raised in .
Journal of Applied Probability © 2000 Applied Probability Trust